# SDR CALA2023032700882

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737-8
- Aircraft serial: 28805
- Aircraft time: 72,107 hours, 26,258 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Part number: 140A1540146A3251
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME FWD OUTSIDE DENTED 10.5 INCH UP FROM BOTTOM- PERFORM PERMANENT REPAIR PER ECRA 5330-06918 #7922858 (REF. AAR NR 99960939). REPAIR AT AFT CARGO DOOR FRAME FWD OUTSIDE DENTED 10.5IN UP FROM (WORK ACCOMPLISHED BY V937984 AND AAR QC V895387) BOTTOM IAW B737-800 SRM 51-40-02-0G-0, AMM 52-31-00-400-801, SRM 51-40-08, AMM 53-11-02-240-801 AND EA 230045 P1, P2 SEE LP 416752 FOR REFERENCE SEE ELB 7922858 + ELB 4168742 LOG CLOSED INSPECTION ACCOMPLISHED BY AAR QC V895387
